# SDR 3SRA20210922001

- Difficulty date: September 2, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N176US
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0029
- Aircraft time: 4,908 hours, 3,352 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Part number: 1305305
- Part serial: 114C0086
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,908 hours, 3,352 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THAT THE AIRCRAFT WAS NOT PRESSURIZING.  PIC RETURNED TO AIRPORT AND LANDED WITH NO PROBLEMS.
